# SDR AALA202408147003

- Difficulty date: August 11, 2024
- Submitted: August 14, 2024
- Operation: Air carrier
- Aircraft: N316SE
- Make and model: Boeing 737823
- Aircraft serial: 44472
- Aircraft time: 11,236 hours, 4,217 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Pan
- Condition: Contaminated
- Location: Zone 900
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: FOUND LEFT AFT LAVATORY FLOOR PAN COMING UP AND STRONG SMELL OF URINE IN THE ENTIRE AREA, UPON STEPPING ON LAVATORY FLOOR SOUND OF SPONGY WET UNDER THE FLOOR PAN.**SUPPLEMENTAL REPORT FOR (AALA202408137003): REMOVED AND REPLACED FLOOR PAN (AALA202408137003) AND MAT (AALA202408143347) AT AFT LEFT LAVATORY. PER AFMM 20-25-16**(CLOSED).
